Go to page
 

Bibliographic Metadata

Title
Spectral theorem for definitizable normal linear operators on Krein spaces
AuthorKaltenbäck, Michael In der Gemeinsamen Normdatei der DNB nachschlagen
Published in
Integral Equations and Operator Theory, 2016, Vol. 85, Issue 2, page 221-243
PublishedSpringer International Publishing, 2016
Edition
Published version
LanguageEnglish
Document typeJournal Article
Keywords (EN)Krein space / Definitizable operators / Spectral theorem
ISSN1420-8989
URNurn:nbn:at:at-ubtuw:3-1710 Persistent Identifier (URN)
DOI10.1007/s00020-016-2288-z 
Restriction-Information
 The work is publicly available
Files
Spectral theorem for definitizable normal linear operators on Krein spaces [0.64 mb]
Links
Reference
Classification
Abstract (English)

In the present note a spectral theorem for normal definitizable linear operators on Krein spaces is derived by developing a functional calculus (N) which is the proper analogue of dE in the Hilbert space situation. This paper is the first systematical study of definitizable normal operators on Krein spaces.

Note
Stats
The PDF-Document has been downloaded 28 times.
License
CC-BY-License (4.0)Creative Commons Attribution 4.0 International License